# SDR AALA201705319006

- Difficulty date: May 26, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 10,285 hours, 5,028 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Sensor
- Part number: 3218KGB01
- Part serial: YJ4188084C
- Condition: Faulty
- Location: Nr 2 Engine N2
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL,  RECEIVED A NR 2 ENGINE N2 OVERSPEED AND EGT OVER LIMIT WARNINGS. TAKE OFF ABORTED AT APPROXIMATELY 50 KNOTS. REMOVED AND REPLACED THE NR 2 ENGINE N2 SENSOR IAW AMM 77-11-20-000-002-A6. ACCOMPLISHED ENGINE RUN IAW AMM 71-00-00 AND LEAK CHECKED NORMAL.  AIRCRAFT WAS GROUNDED.
